Doctor insights on:
Amoxicillin Allergy Symptoms
Taking amoxicillin for a sinus infection & a couple days after I noticed swelling, itching, & discharge in my vagina. Now my symptoms seem milder. ?
Yeast infection: Unfortunately, antibiotics like amoxicillin not only kill the bacteria that in your case caused the sinus infection, but also the lactobacillae present in the vagina. That in turn promoted the growth of candida, I suspect, and you ended up with a yeast infection. If your vaginal symptoms are ceasing, your lactobacilli may be recovering. ...Read more
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
Tell your doctor: Drug reactions such as hives may represent an allergic reaction to a medication, or sometimes a cross reaction to a virus. In any case, you should discuss this with your health care provider to add this medication to your list of potential allergies. ...Read moreSee 1 more doctor answer
Skin peeling due amoxicillin allergy. How do I treat this??? It's all over my body including my penis.
I had MRSA twice under arm in '10. Now minor sore throat for 2 weeks. No other symptoms. Allergy meds/amoxicillin not helping. Just moved to OH. MRSA?
- Talk to a doctor live online for free
- Amoxicillin allergy
- Substitute for amoxicillin allergy
- Amoxicillin allergy hives
- Ask a doctor a question free online
- Allergy to amoxicillin rash picture
- Allergy to amoxicillin rash
- Allergy to penicillin vs amoxicillin
- Amoxicillin rash symptoms
- Talk to an allergist and immunologist online for free